# SDR DALA13037090971

- Difficulty date: August 1, 2013
- Submitted: August 2, 2013
- Operation: Air carrier
- Aircraft: N971DL
- Make and model: Doug MD-88
- Aircraft serial: 53214
- Aircraft time: 58,695 hours, 43,333 cycles
- System (JASC): 5532 · Vertical Stabilizer, Plate/Skin
- Part: Fastener
- Condition: Loose
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED INSPECTION, SEVERAL FASTENERS WERE FOUND TO BE LOOSE ON THE LT VERTICAL STABILIZER L/E AT ZFS 52.267.  FASTENERS WERE REMOVED, THE HOLES WERE CLEANED AND HOLE MEASUREMENTS WERE FOUND TO BE WITHIN LIMITS. NEW FASTENERS WERE INSTALLED.
